# SDR SWAA2023091992044

- Difficulty date: August 22, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTER FUSELAGE CROWN SKIN COMMON TO FASTENER ROWS FROM STATION 1016 TO 1016+17; STRINGER 0; STRINGER S-1R; STRINGER S-1L; AND BL 12 LEFT AND RIGHT. CORRECTION TO FAULT NAME LOCATION SHOULD BE STR 1 AND STR 2L AND STR 2R LBL 12 AND RBL 12<[01] VERIFIED CORRECTIVE ACTION STEP 1; 2;3.;[02] VERIFIED STEP 9.1;[03] REMOVED CORROSION AROUND 47 FASTENER HOLES BS 1016 TO BS 1016+22; STR 1; STR 2R; STR 2L; RBL12; AND LBL12. REMOVED .5'X.5'X.006' LOWEST READING. ORIGINAL THICKNESS IS .080'; REMOVED AND REPLACED FASTENERS IN REWORKED AREA; ALL PER SRM 53-00-01-1A-1; SRM 53-80-01-0L-1; AND EA 23-153-02671. ' AS PER EA 23-153-02671; THE REWORK IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.';[04] VERIFIED CORRECTIVE ACTION #3
